A4n-polyhedra with free homology.
Manuscripta mathematica, Tome 65 (1989) no. 3, pp. 123-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
CW-complex, homotopy category, -group, complete algebraic homotopy invariant, group of self-homotopy equivalences
@article{MM2_1989__65_3_155430,
author = {Hans Michael Uns\"old},
title = {A4n-polyhedra with free homology.},
journal = {Manuscripta mathematica},
pages = {123--146},
year = {1989},
volume = {65},
number = {3},
zbl = {0683.55002},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__65_3_155430/}
}
Hans Michael Unsöld. A4n-polyhedra with free homology.. Manuscripta mathematica, Tome 65 (1989) no. 3, pp. 123-146. http://geodesic.mathdoc.fr/item/MM2_1989__65_3_155430/